# SDR SWAA2012021301399

- Difficulty date: January 18, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,319 hours, 61,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CHORD CORRODED AT BS 390, WL 208 RT.  REPAIRED CHORD PER ER AND EA.
